# SDR NWAA094579760

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 86,510 hours, 91,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 9-11 AND THE LEFT EMERGENCY EXIT SIGN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS IN THE LEFT EXIT ROW AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
